question-icon

What Causes Back Pain While On Tramadol?

default
Posted on Fri, 13 Oct 2017
Question: I have been on anxiety medication before along with tramadol. that was about 2 years ago. I went through physical therapy and took the anxiety medicine until I felt better. For about a year ive been ok, with no medication but now its all coming back. worse than before. I'm never at ease, always on the go, making sure everything is taken care, even at night, I cant sleep anymore again. My back pain is back so that doesn't help with the sleeping situation either. I'm right back to square 1, what do you suggest?how long til you answer me?before I paid I got immediate answers. please don't keep me waiting for long. I would not have paid the money if I had hours to wait on this. now I kind of feel like ive been taken for a fool. I'm waiting 5 minutes. if I don't get a response, I guess this was a very sick hoax. I'm in desperate need of some guidance here, if your really a doctor. give me some advice!!
doctor
Answered by Dr. Ashok Kumar (1 hour later)
Brief Answer:
Managing stress could be of help

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

I am sorry to know that we were not able to answer you immediately. The time taken to answer a query depends on the available specialists on there time of post and some time may take hours.

Coming to your query I feel going back to medication must be the first strategy. I am recommending this because in past there was response with medication and currently your symptoms fall under moderate to severe category which are unlikely to be managed with life style changes and psychotherapy alone.

In my opinion starting sertraline along with klonopin for brief period must help you. Since sertraline takes two to three weeks to show effects, klonopin can be gradually removed after three weeks of sertraline treatment while sertraline can be continued in effective dose range (100-200 mg per day).

I also like to state that deep breathing exercises can be used to control the panic attacks. The exercise increases the vagal tone and decreases the panic attack symptoms within a period of three to five minutes.

In addition for long term management of anxiety and panic attacks managing stress must help you.

I hope this helps you.
Feel free to write back to me.
Thanks again.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3315 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Back Pain While On Tramadol?

Brief Answer: Managing stress could be of help Detailed Answer: Hello, Thanks for using Healthcaremagic. I read your query and understand your concerns. I am sorry to know that we were not able to answer you immediately. The time taken to answer a query depends on the available specialists on there time of post and some time may take hours. Coming to your query I feel going back to medication must be the first strategy. I am recommending this because in past there was response with medication and currently your symptoms fall under moderate to severe category which are unlikely to be managed with life style changes and psychotherapy alone. In my opinion starting sertraline along with klonopin for brief period must help you. Since sertraline takes two to three weeks to show effects, klonopin can be gradually removed after three weeks of sertraline treatment while sertraline can be continued in effective dose range (100-200 mg per day). I also like to state that deep breathing exercises can be used to control the panic attacks. The exercise increases the vagal tone and decreases the panic attack symptoms within a period of three to five minutes. In addition for long term management of anxiety and panic attacks managing stress must help you. I hope this helps you. Feel free to write back to me. Thanks again.